Some of the possible side-effects of Anti-inflammatory medications are gastritis or ulceration. I can't comment on the doctor's opinion since they took your history and physical exam and based their recommendations on it. But personally i think that you have to see a gastro-enterologist, you may need an endoscopy or some lab tests. If your pain is very severe, if you have blood in your stool, or black colored stool, or you are feeling weak or pale you may want to go to the Emergency Room.
you have a problem in your stomach, you need an endoscopy to see your mucous. second time take anti-acidic pills when take anti-inflammatory medications. you can now starts these pills. have a good diet .
Sign up or
login to eTobb to get personalized preventive health recommendations and timely reminders.
It is recommended that all individuals see a Family Doctor for a full medical examination annually. Adults should get their blood pressure checked (US Preventive Task Force), a flu vaccine (CDC) and more each year.